MAUDE Adverse Event Report: INTERA ONCOLOGY, INC INTERA REFILL KIT; HUBER NEEDLE WITH INFUSION SET

INTERA ONCOLOGY, INC INTERA REFILL KIT; HUBER NEEDLE WITH INFUSION SET
Model Number AP-07014US
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history review was performed and confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.On february 6, 2026, intera oncology shipped a return kit to the clinic to retrieve the device for examination.To date, the kit has not been returned.Therefore, once we receive the refill kit and it's evaluated, a supplemental report will be submitted.
 
Event or Problem Description
Intera oncology was notified by a nurse that a refill kit leaked floxuridine (fudr).The clinic saved the tubing and provided us with photos of the product labeling.The nurse confirmed that the patient did not experience any adverse reaction.Fudr did not leak onto the patient.According to the nurse, the leak happened where the tube connects to the hub.The device has not been shipped.
 
Event or Problem Description
Intera oncology was notified by a nurse that a refill kit leaked floxuridine.The clinic saved the tubing and provided us with photos of the product labeling.The nurse confirmed that the patient did not experience any adverse reaction.Floxuridine did not leak onto the patient.According to the nurse, the leak happened where the tube connects to the hub.The device has not been shipped.
 
Additional Manufacturer Narrative
A device history review was performed and confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.The tubing set was not removed out of the packaging due to the clinic not disposing floxuridine out of the tubing.However, the device was evaluated and there were no visual defects noted.

Brand Name
INTERA REFILL KIT
Common Device Name
HUBER NEEDLE WITH INFUSION SET
Manufacturer (Section D)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer (Section G)
INTERA ONCOLOGY, INC
180 wells avenue
suite 300a
newton MA 02459
Manufacturer Contact
jesus matos
180 wells avenue
suite 300a
newton, MA 02459
MDR Report Key24375478
Report Number3015537318-2026-00006
Device Sequence Number14865318
Product Code PTI
UDI-Device Identifier00850014110079
UDI-Public00850014110079
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K213823
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAP-07014US
Device Catalogue NumberAP07014US
Device Lot Number25D305CT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLOXURIDINE (FUDR).; FLOXURIDINE (FUDR).
Patient Age64 YR
Patient SexMale
Patient Weight108 KG